Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Biktarvy and start up side effects

(1/1)

cjmchgo:
Hey everyone,
I started Biktarvy 5 days ago and my s/e's have been dizziness, fatigue, and like I want to crawl in bed.
 I never had any s/e from my last regimen-Dolutegravir/Descovy.
I'm thinking I should wait at least a couple of weeks to see if these initial s/e go away but they are kind of ugly.
Has anyone else had these start up side effects from Biktarvy?

Bucklandbury:
I started Biktarvy in mid-March. I definitely had very weird dreams / nightmares, some diarrhea, some nausea, but I believe that is it. But I was also on Bactrim then.

In June, though, I started getting some nastier neuropathic symptoms, but whether that is HIV, the med, or my body's autoimmune response, I cannot say. I do also have some other weird pains - muscle / bone - throughout my body. It's almost like an autoimmune response occurred in me once I started treatment.

I can tell you I felt better physically in February - much more so - than I do now, and I had AIDS then. I feel way worse now. That's sad, but I am undetectable and my CD4s had risen to 311 by June 2. I am due back to ID in early October.

Jim Allen:
Hiya,

Hopefully it will settle.

However, drink of plenty of fluids, and see your healthcare provider as it might have nothing to do with the switch.

You could also try taking your meds at a different time, like taking the meds in the AM  to see if it helps.
.
Anyhow, hope you feel better soon.

One question, why the switch from -Dolutegravir/Descovy to Biktarvy??

Jim




cjmchgo:
Hi Jim,
I switched because I really wanted a once a day regimen, only reason. But if this doesn't go away in a couple of week, I guess I'll go back.
I also hype myself up before starting a new medication so maybe some of this is anxiety.
Thanks for responding to my post.

Craig

daveR:
I have been on Biktarvy two and a half months after five years on Truvada and Edurant. I have noticed an almost constant headache, mild, not raging. Also I wake very early, getting no more than four hours sleep most nights until I am so tired I get around six or seven. Apart from this I have no other issues

Navigation

[0] Message Index

Go to full version